MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL PS; TOTAL KNEE REPLACEMENT SYSTEM

CONFORMIS, INC. ITOTAL PS; TOTAL KNEE REPLACEMENT SYSTEM
Model Number TPS-111-1111
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that replacement poly inserts have been requested for revision surgery.Reason for revision is an infection of unknown cause.Primary surgery occurred on (b)(6) 2018.Revision surgery is planned for (b)(6) 2022.The device history record was reviewed, and the implant was designed and manufactured per the specifications.All sterilisation requirements were met.
 
Event or Problem Description
It was reported that replacement poly inserts have been requested for revision surgery.Reason for revision is an infection of unknown cause.Primary surgery occurred on (b)(6) 2018.Revision surgery is planned for (b)(6) 2022.

Brand Name
ITOTAL PS
Common Device Name
TOTAL KNEE REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
Manufacturer (Section G)
CONFORMIS, INC.
600 research drive
wilmington MA 01887
Manufacturer Contact
elizabeth haines
600 technology park drive
billerica, MA 01821
MDR Report Key15775604
Report Number3004153240-2022-00171
Device Sequence Number17797021
Product Code JWH
UDI-Device IdentifierM572TPS1111111021
UDI-PublicM572TPS1111111021
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K161668
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTPS-111-1111
Device Catalogue NumberTPS1111111
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2022
Initial Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexUnknown